RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Prokopovich, Pavel Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:120
Full texts:49

http://www.mathnet.ru/eng/person120316
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. A. A. Chikrii, P. V. Prokopovich, “The problem of evasion from a group for inertial objects of a single type”, Differ. Uravn., 30:6 (1994),  998–1004  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 924–929

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020